中国综合性科技类核心期刊(北大核心)

中国科学引文数据库来源期刊(CSCD)

美国《化学文摘》(CA)收录

美国《数学评论》(MR)收录

俄罗斯《文摘杂志》收录

留言板

尊敬的读者、作者、审稿人, 关于本刊的投稿、审稿、编辑和出版的任何问题, 您可以本页添加留言。我们将尽快给您答复。谢谢您的支持!

姓名
邮箱
手机号码
标题
留言内容
验证码

Ricci流下薛定谔方程的Harnack估计

王建红

王建红. Ricci流下薛定谔方程的Harnack估计[J]. 华东师范大学学报(自然科学版), 2012, (4): 36-42.
引用本文: 王建红. Ricci流下薛定谔方程的Harnack估计[J]. 华东师范大学学报(自然科学版), 2012, (4): 36-42.
WANG Jian-Hong. Harnack estimate for the Schrodinger equation under Ricci flow[J]. Journal of East China Normal University (Natural Sciences), 2012, (4): 36-42.
Citation: WANG Jian-Hong. Harnack estimate for the Schrodinger equation under Ricci flow[J]. Journal of East China Normal University (Natural Sciences), 2012, (4): 36-42.

Ricci流下薛定谔方程的Harnack估计

详细信息
  • 中图分类号: O186.16

Harnack estimate for the Schrodinger equation under Ricci flow

  • 摘要: 利用C.M.Guenther处理热方程的方法证明了,度量沿Ricci流演化的闭流形上薛定谔方程正解的梯度估计和Harnack不等式,从而推广了有关结论.
  • [1] CHENG S Y, YAU S T. Differential equations on Riemannianmanifold and their applications[J]. Communications on Pure and Applied Mathematics, 1975, 28(3): 333-354.

    [2] HAMILTION R S. A matrix Harnack estimate for the heat equation[J]. Comm Anal Geom, 1993, 1(1): 113-126.

    [3] LI P, YAU S T. On the parabolic kernel of the Schrodinger operator[J]. Acta Math, 1986, 156(3-4): 153-201.

    [4] HAMILTION R S. The Harnack estimate for the Ricci flow[J]. J Differential Geometry, 1993, 37(1): 225-243.

    [5] HAMILTION R S. The Ricci flow on surfaces[J]. Mathematics and General Relativity, 1988, 71(1): 237-262.

    [6] CHOW B. The Ricci flow on the 2-sphere[J]. J Differential Geometry, 1991, 33(2): 325-334.

    [7] HAMILTION R S. Harnack estimate for the mean curvature flow[J]. J Differential Geometry, 1995, 41(1): 215-226.

    [8] CHOW B. On Harnack’s inequality and entropy for the Gaussian curvature flow[J]. Communications on Pure and Applied Mathematics, 1991, 44(4): 469-483.

    [9] CHOW B. The Yamabe flow on locally conformally flat manifolds with positive Ricci curvature[J]. Communications on Pure and Applied Mathematics, 1992, 45(8): 1003-1014.

    [10] CAO H D. On Harnack inequalities for the Kahler-Ricci flow[J]. Inventiones Mathematics, 1992, 109(2): 247-263.

    [11] HAMILTION R S. Three-manifolds with positive Ricci curvature[J].J Differential Geometry, 1982, 17(2): 255-306.

    [12] CAO X D, HAMILTION R S. Differential Harnack estimates for time-dependent heat equation with potentials[J/OL]. arXiv.org/math.DG/0807.0568v1, 2008.

    [13] GUENTHE C M. The fundamental solution on manifolds with time-dependent metrics[J]. Journal of Geometric Analysis, 2002, 12(3): 425-436.
  • 加载中
计量
  • 文章访问数:  2249
  • HTML全文浏览量:  16
  • PDF下载量:  2096
  • 被引次数: 0
出版历程
  • 收稿日期:  2011-06-01
  • 修回日期:  2011-09-01
  • 刊出日期:  2012-07-25

目录

    /

    返回文章
    返回